# SDR AALA20041135

- Difficulty date: November 15, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT ON FORWARD GALLEY WELL INOPERATIVE.  RESECURED CONNECTOR FOR EMERGENCY LIGHT ON FORWARD GALLEY WELL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
